UNIGE document Scientific Article
previous document  unige:12841  next document
add to browser collection
Title

Théorie de Jauge et symétries des fibrés

Authors
Brandt, Didier
Published in Annales de l'Institut Fourier. 1993, vol. 43, no. 2, p. 509-537
Identifiers
Full text
Article (Published version) (2.1 MB) - public document Free access
Structures
Citation
(ISO format)
BRANDT, Didier, HAUSMANN, Jean-Claude. Théorie de Jauge et symétries des fibrés. In: Annales de l'Institut Fourier, 1993, vol. 43, n° 2, p. 509-537. doi: 10.5802/aif.1344 https://archive-ouverte.unige.ch/unige:12841

345 hits

357 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :